Hi, I don’t know many people that have dealt with this besides on Reddit, but I have Long Covid/POTS and was doing very well this year and working and driving and generally doing well. However I had some stomach bug that eventually landed me in the ER and they gave me Reglan in an IV plus some other medications which gave me a seizure and made me hallucinate. I am 3 weeks out from that event and barely seeing progress. I am able to walk again (my legs didn’t work for a week) but I have severe panic about leaving the house or getting dressed I haven’t been able to go to work and scared of literally everything (the oven dinging made me jump wtf)! I’m having the worst stomach issues plus fatigue and chills and hot and cold flashes. My doctor told me that this drug can alter brain chemistry as well as attacks the nervous system?! I am worried that this is going to be a long journey and if I can continue working my job during this…….. 😞
Reglan • Type: Oral
Anxiety (Including GAD)
Postural Orthostatic Tachycardia Syndrome (POTS)
☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision
Discover your Alikeness™ with people who are on the same journey, gain wisdom and get emotional relief in a secure & anonymous space.
Scan code or click below download the app